# SDR ASOA201000465

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 673-713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION BETWEEN FS 673 AND 713 ON THE LT SIDE HAS CORROSION IN MULTIPLE LOCATIONS.  REMOVED CORROSION FROM LT SIDE SEAT RAIL BETWEEN FS 673 AND FS 713 AT ALL MARKED LOCATIONS SEAT TRACK FOUND TO BE WITHIN LIMITS ALL WORK DONE IAW SRM 53-41-49-101-001-A01.
